# SDR SWAA093391

- Difficulty date: May 16, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 73,550 hours, 60,824 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 1061337
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION, GEAR HANDLE MOVED TO OFF POSITION AND L & R GEAR INDICATED RED & GREEN.  NOSE GEAR INDICATED NORMAL.  CYCLED GEAR, OPERATED NORMALLY.  ADJUSTED AIR SAFETY/GROUND SENSOR S106.
